# SDR C2XA09TY101

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 6,349 hours, 11,460 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 2,213 hours, 3,696 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312657
- Condition: Malfunctioned
- Location: Left
- Part time: 6,045 hours, 10,996 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TYS - AIRCRAFT 170 WAS REPORTING TO ATL WHEN CREW SMELLED AND SAW SMOKE IN THE CABIN.  ACFT RETURNED BACK TO TYS WHERE MAINTENANCE PERFORMED A BOROSCOPE INSPECTION FOR POSSIBLE OIL LEAKS AND NONE FOUND, WORKED THRU THE FIM AND DETERMINED TO CHANGE THE ENGINE ON THE LEFT SIDE.  A/C IN THE PROCESS OF REMOVED AND REPLACED THE ENGINE.
